# SDR IPXA2025051952592

- Difficulty date: November 3, 2024
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 28,604 hours, 4,212 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114U20138A
- Part serial: 003529
- Condition: Damaged
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAP #14 BIRD STRIKE DAMAGE (FOLLOW ON ACTION).  PERFORMED PERMANENT REPAIR IAW EO-91952-REQ4.
